# SDR CA020130009

- Difficulty date: January 14, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 10,874 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 9003312
- Condition: Failed
- Location: Strobe
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER SELECTING THE BEACON SWITCH TO ON,  FOUND THAT THE TAIL BEACON LIGHT WAS NOT FLASHING.  THE LIGHT WAS REPLACED.
